Advertisement

Archiv der Mathematik

, Volume 87, Issue 5, pp 412–416 | Cite as

The Bergman kernel of the symmetrized polydisc in higher dimensions has zeros

  • Nikolai Nikolov
  • Włodzimierz Zwonek
Article

Abstract.

We prove that the Bergman kernel of the symmetrized polydisc in dimension greater than two has zeros.

Mathematics Subject Classification (2000).

32A25 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Birkhäuser Verlag, Basel 2006

Authors and Affiliations

  1. 1.Institute of Mathematics and InformaticsBulgarian Academy of SciencesSofiaBulgaria
  2. 2.Instytut MatematykiUniwersytet JagiellońskiKrakówPoland

Personalised recommendations